Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SanLosAng

Member
  • Content Count

    57
  • Joined

  • Last visited

Community Reputation

6 Neutral

3 Followers

About SanLosAng

  • Rank
    Junior Member
  • Birthday 07/11/1991

Profile Information

  • Gender
    Male

Recent Profile Visitors

3588 profile views
  1. TREATMENTS INFO - NEED YOUR ADVICE So I've been to another dermatologist who seems a lot more professional than the last one: http://www.realself.com/find/New-York/New-York/Dermatologist/Nelson-Novick He gave me the following info and I'd like to hear what you guys think. Not Recommended Treatments: * Chemical peels - Big waste of money, no real improvement, waste of time. * Lasers (of any kind) - Big waste of money, no real improvement, waste of time. * Silicone Injections - No,
  2. Yep, some tiny zits (like white-heads that are very very small) appeared on the first week, I was dumb enough to mess with one of them (above my lip) so I have a small bump there from messing with it... other than that, no. (I'm only two weeks post-accutane)
  3. Update: Two weeks post-accutane, I thought I'll just share some pics... Pictures:
  4. What happened to you? You look so thin compare to before now. No sports for 7 months -> Eat Less Depression -> Eat Less Didn't become that thin though, the picture is just quite bad... The weight will come back no time, now that I'm back in the gym.
  5. Update: Well I'm a bit late, so consider this update as if it was written 3 days ago. Today is May 15, 2013, day 202 of my Accutane treatment, and guess what? I AM DONE. Pictures: Side-Effects: * Chapped Lips (Not the worse I've had) * Dry skin - Not too dry, its actually quite alright * Weakness, Tiredness - Definitely the worse I've had so far * Red-Marks - A lot of those, the wait for them to fade finally begins. * No longer breaking out Total Dose:
  6. Update: So I removed all previous posts since Google found it. So basically I'm now updating for the ones who follow, if there are any... maybe I'm just updating for myself Side-Effects: * Chapped Lips (Not the worse I've had) * Dry skin - Not too dry, its actually quite alright * Weakness, Tiredness - Definitely the worse I've had so far * Red-Marks - A lot of those * Still breaking out (Not as before) * Mental side effects - I mean those are still here, I can't really explain
×